# SDR AALA990709

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65931551056
- Condition: Leaking
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1654 - DURING APPROACH, UNABLE TO EXTEND NOSE GEAR ON FIRST ATTEMPT BUT, EXTENDED NORMALLY ON SECOND ATTEMPT.  FLIGHT LANDED DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NOSE GEAR UNLOCK ACTUATOR LEAKING.  REPLACED NOSE GEAR UNLOCK ACTUATOR.  LEAK AND OPERATIONS CHECKS WERE NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
